MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TFSE-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the batch record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident of a cardiac perforation could not be conclusively determined.
 
Event or Problem Description
During the premature ventricular contractions procedure, a cardiac perforation was noted which resulted in a pericardiocentesis being performed.The pvc procedure was in both the left and right ventricles.A non-abbott cs catheter (biosense) was placed and advanced anteriorly to see if there were any early ventricular signals.The tactiflex catheter with the agilis sheath were introduced into the right ventricle to map the pvc but no early points were found.Thus, it was decided to map the left ventricle.The left ventricle was accessed via femoral artery.The ablation catheter was then introduced into the left ventricle and it was hard to get to the target area, so it was decided to go transseptal to access the left ventricle.After transseptal access, the left ventricle was mapped, and an early area was found and ablated.The pvc went away.A secondary pvc was observed and it was decided to attempt to find it.This pvc was mapped on the right side and then the left.It was decided it was a perinodal pvc originating near the his.The aortic cusp area was about to be checked for signals when it was noticed that the pvc was gone and the sinus heart rate had increased.Using ice it was then observed that there was a moderate effusion behind the right atrium.A pericardiocentesis was performed to vacate the effusion.The patient stabilized and was sent to icu.Later the patient had to come back to place a different kind of drain and then left the lab in stable condition.The physician stated after the procedure that this happened on the right side of the heart but was unsure of what caused it or when it occurred.There were no performance issues with any abbott devices.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24430592
Report Number3008452825-2026-00083
Device Sequence Number18698789
Product Code OAE
UDI-Device Identifier05415067034656
UDI-Public05415067034656
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-D
Device Catalogue NumberA-TFSE-D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexFemale
Patient Weight61 KG